Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


reactions
Sep 22, 2005

i have been on lamivudine, stavudine and nevirapine for the past six months. i am ok except for certain reoccuring rash in some part of my body, increased appetite and weight gain which i am happy about. please advise me on foods to avoid cause i just eat what i see.

Response from Dr. Young

Thanks for your post.

It's good to hear that you're tolearting medications well and have gained weight and appetite.

While rash can be a side effect of many HIV medications, including nevirapine, a limited rash that occurs from time to time doesn't sound like a drug rash to me. It's perhaps more likely that this is a contact allergy (like that to a laundry soap or perfume).

As for what foods to eat or not, I'd have you look at TheBody.com's search engine under "nutrition". You'll find many links to relevant articles. In short, I strive to have my patients eat a balanced diet and avoid excesses in any one food category.

As a friend once said, "life's short, eat well". Good luck and health to you. BY



Previous
HIV prophylaxis during pregnancy
Next
Re:reduction of both cd4 %viral load

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement